# SDR TIMA20160810010

- Difficulty date: August 10, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N194GA
- Make and model: Beech 1900C
- Aircraft serial: UB8
- Aircraft time: 38,871 hours, 52,094 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 11443007329
- Condition: Corroded
- Location: Bs 183-438
- Part time: 38,871 hours, 52,094 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, THE RIGHT SIDE SEAT TRACK WAS FOUND TO BE CORRODED.
